# SDR COM60380

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Condition: Leaking
- Location: Wing Center
- Part time: 2,924 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TASK NR 32-900-100, SYSTEM NR 3 RESERVOIR IS LEAKING.  REPLACED CRACKED PISTON IN NR 3 RESERVOIR.
